On intermediate logics
Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 18-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_1_a2,
author = {M. Zakharyaschev},
title = {On intermediate logics},
journal = {Doklady Akademii Nauk},
pages = {18--22},
year = {1983},
volume = {269},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a2/}
}
M. Zakharyaschev. On intermediate logics. Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 18-22. http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a2/